# SDR AALA202103229013

- Difficulty date: January 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L=0.121 INCH CRACK ON LEFT FITTING AT FR1 AND Y0. PERFORMED REPAIR, REPLACING LEFT CONTINUITY FITTING LOCATED ON FRAME 1 TO FRAME 2 AND LEVEL OF Y0 IAW EA # 311074.
